# SDR 2000ZZZM229

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5614372503
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND 20 INCH CRACK AT LEFT INBOARD CANOE FITTING AT STATION 98.  REPLACED FITTING AT LEFT CANOE IAW MM 27-27-7.  (M)
